My son suffered a TBI in August 2011. Two months later he started having seizures. He's been on Hydrocodene, Percocets, Xanax, Dillantin, K-pro buspar and numerous other drugs. Currently he is taking Hydrocodene, Buspar, and K-pro. He cannot take aspirin or nsaids. The side effects are causing more problems than good. What other medication can be used together without the side effects. Valium has help more than the Xanax with the K-pro and the low dosage of hyrocodene hasn't caused the seizures.
What are the best medication for chronic pain, anxiety and seizure disorders?
- 23 Dec 2012 by rhondacobb29
- 23 December 2012
- buspar, percocet, xanax, depression, seizures, head injury, anxiety, pain, panic disorder, generalized anxiety disorder, hydrocodone, chronic pain, sexual dysfunction, ssri induced, chronic, medication
I'm a little confused as he is not taking anything to address the seizure problem if he is only taking hyfrocodone, BuSpar and ketoprofen. The pain is being address by the hydrocodone and ketoprofen (if that is what you meant by k-pro) and BuSpar is used for anxiety treatment. There are severa medication that are effective against seizures and will help with pain depending on its source such as Neurontin. What is the cause of his pain and seizure activity?
TBIs are hard to treat, and take alot of experimentation to get it right. What is the K-pro? I'm thinking 2 things, either potassium or ketaprofen. I'm hoping not the ketoprofen because that's an NSAID and he can't take them. What side effects is he having? I'm wondering too, why isn't he on seizure medication?
- BuSpar Drug Information
- Percocet Drug Information
- Xanax Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Mar 2010 • 1 answer
Updated 31 May 2012 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Updated 21 Aug 2015 • 3 answers
Updated 26 Feb 2015 • 4 answers
Updated 9 Nov 2015 • 3 answers